# SDR QXEA2009080500587

- Difficulty date: August 1, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 10,508 hours, 7,722 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 47388904
- Part serial: 1019
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - INTERMITTENT FIRE SYSTEM FAULT STATUS MESSAGE.  SYSTEM PLACED ON MEL 26-00-1.  RETURNED TO SERVICE.  8/4 MEL CLEARED.  REMOVED AND REPLACED FIDEEX CONTROL UNIT FOR PRECAUTIONARY MEASURES REF AMM 26-10-01-000-801 & 26-10-01-400-801 SYSTEM OPS CHECKS GOOD.  RETURNED TO SERVICE.
